MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 AML HIGH OFFSET LG STAT 15.0MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 AML HIGH OFFSET LG STAT 15.0MM; AML IMPLANT : HIP FEMORAL STEM
Model Number 1554-03-150
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Cardiac Arrest (1762); Pain (1994); Loss of Range of Motion (2032); Renal Failure (2041); Test Result (2695); No Code Available (3191)
Date of Event 12/21/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: articul/eze ball 32 +9 bl hip femoral head; pinn mar +4 10d 32idx62od hip acetabular liner; pinnacle sector ii cup 62mm hip acetabular cup; aml high offset lg stat 15.0mm hip femoral stem.Initial reporter occupation: non-healthcare professional ¿ patient (maude report).
 
Event or Problem Description
Maude report received stating that patient had developed limited movement issues and pain.The parts were cobalt and chromium.He had kidney failure, heart attack, numerous tumors near his hip replacement and cobalt and chromium poisoning.Doi: 2006; dor: n/a; unknown hip.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Device history review: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
AML HIGH OFFSET LG STAT 15.0MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8075181
Report Number1818910-2018-75664
Device Sequence Number1721051
Product Code JDI
UDI-Device Identifier10603295058458
UDI-Public10603295058458
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1554-03-150
Device Catalogue Number155403150
Device Lot NumberZN6G61000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer02/11/2019
05/12/2021
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date02/18/2019
05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;